# SDR J7SA2022050900317

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 7,172 hours, 4,932 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flt Controls
- Condition: Fault Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FLAP FAIL AND SPOILER FAULT CAS DURING CLIMB THROUGH 12,000 FT. FOLLOWED QRH; CYCLED FLAPS 3 TIMES WITH X ON FLAP INDICATOR. EXECUTED NO FLAP LANDING WITHOUT INCIDENT AT KMCO. REPLACED # 1 FLIGHT CONTROL ELECTRONIC (FCE) UNIT IAW PHENOM 300 AMM 27-03-01-408. RIGGED IAW AMM 27-50-00-820. OPS CHECKS GOOD.
